# SDR U2RA872CWO1839

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 83,402 hours, 32,308 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,402 hours, 32,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING XFS 6.225 CENTER LEADING EDGE INTERIOR LOWER STRAP HAS 5 INCH CRACK.
